Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 150, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 15, 2011, 8:45 PM EDT for Alachua County, Bradford County, Florida. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 8:45 PM EDT (00:45 UTC)
- Expired
- Jun 15, 2011, 9:16 PM EDT
- In force
- 31 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Alachua County, FL, Bradford County, FL
The radar
The Jacksonville radar (KJAX), 90 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 8:55 PM EDT | TSTM WND DMG | 3 E La Crosse, FL | CLAY ELECTRIC UTILITY COMPANY REPORTED SCATTERED TREES AND LARGE LIMBS DOWN ON POWERLINES. DAMAGE EXTENDED FROM SOUTHERN BRADFORD INTO NORTHEAST ALACHUA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2649 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
609
WUUS52 KJAX 160045
SVRJAX
FLC001-007-160130-
/O.NEW.KJAX.SV.W.0150.110616T0045Z-110616T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
845 PM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BRADFORD COUNTY IN NORTHERN FLORIDA
NORTHEASTERN ALACHUA COUNTY IN NORTHERN FLORIDA
* UNTIL 930 PM EDT
* AT 845 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES SOUTHWEST OF NEW RIVER...OR 7 MILES SOUTHEAST OF
WORTHINGTON SPRINGS...AND MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ORANGE HEIGHTS...NEWNANS LAKE...GAINESVILLE AIRPORT AND
GAINESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2958 8230 2990 8250 2993 8244 2992 8242
2993 8236 2996 8234 2995 8231 3001 8227
3004 8221 2979 8204 2972 8205
TIME...MOT...LOC 0045Z 331DEG 10KT 2984 8233
$$
HESS2 follow-up statements
080
WWUS52 KJAX 160104
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
904 PM EDT WED JUN 15 2011
FLC007-160115-
/O.CAN.KJAX.SV.W.0150.000000T0000Z-110616T0130Z/
BRADFORD FL-
904 PM EDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR BRADFORD COUNTY IS
CANCELLED...
LAT...LON 2986 8242 2988 8240 2988 8234 2984 8228
2985 8225 2985 8219 2982 8212 2979 8212
2978 8208 2976 8208 2973 8205 2972 8205
2958 8230
TIME...MOT...LOC 0105Z 331DEG 10KT 2978 8228
$$
FLC001-160130-
/O.CON.KJAX.SV.W.0150.000000T0000Z-110616T0130Z/
ALACHUA FL-
904 PM EDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHEASTERN ALACHUA COUNTY...
AT 905 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7
MILES NORTH OF GAINESVILLE AIRPORT...OR 8 MILES NORTH OF
GAINESVILLE...MOVING SOUTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WALDO...GAINESVILLE...ORANGE HEIGHTS...NEWNANS LAKE AND GAINESVILLE
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2986 8242 2988 8240 2988 8234 2984 8228
2985 8225 2985 8219 2982 8212 2979 8212
2978 8208 2976 8208 2973 8205 2972 8205
2958 8230
TIME...MOT...LOC 0105Z 331DEG 10KT 2978 8228
$$
HESS306
WWUS52 KJAX 160116
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
916 PM EDT WED JUN 15 2011
FLC001-160126-
/O.CAN.KJAX.SV.W.0150.000000T0000Z-110616T0130Z/
ALACHUA FL-
916 PM EDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALACHUA COUNTY IS
CANCELLED...
ALL OR PART OF THIS WARNING HAS BEEN REPLACED BY A SEVERE
THUNDERSTORM WARNING FROM SOUTHEASTERN ALACHUA COUNTY SOUTHWARD INTO
MARION COUNTY.
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
LAT...LON 2986 8242 2988 8240 2988 8234 2984 8228
2985 8225 2985 8219 2982 8212 2979 8212
2978 8208 2976 8208 2973 8205 2972 8205
2958 8230
TIME...MOT...LOC 0116Z 331DEG 10KT 2975 8226
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:14 PM EDT, 6 hours 31 minutes earlier.
Area forecast discussion, Jun 15, 2:14 PM EDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EDT WED JUN 15 2011
.SHORT TERM...
POTENTIAL SEVERE WEATHER OVER THE EXTREME SOUTHERN PORTION OF THE
FORECAST AREA THROUGH 8 PM...ESPECIALLY FOR MARION COUNTY. THERE IS A
SEVERE THUNDERSTORM WATCH TO THE SOUTH OF US...BUT REMEMBER A WATCH
MEANS SEVERE WEATHER IS POSSIBLE IN AND NEAR THE WATCH AREA. CAPES IN
THE AREA ARE AT OR ABOVE 4000 J/KG AND ANY CELLS WHICH ARE CAPABLE
OF BLOWING THROUGH THE CAP ALSO HAVE THE POSSIBILITY OF BECOMING
STRONG TO SEVERE.
TONIGHT...A SHORT WAVE TROUGH DROPS SOUTH INTO GEORGIA WITH A
POSSIBILITY OF SOME OVERNIGHT CONVECTION ESPECIALLY AFTER MIDNIGHT
IN GEORGIA.
THURSDAY...ANOTHER HOT DAY WITH TEMPERATURES WELL ABOVE
CLIMATOLOGY AND INTO THE CENTURY MARK OVER THE SUWANNEE VALLEY AND
INTERIOR SOUTHEAST GEORGIA. MOST OF THE SHORT WAVE ENERGY REMAINS
IN SOUTHEAST GEORGIA BUT ENOUGH GETS INTO NORTHEAST FLORIDA TO
ENHANCE EAST COAST SEA BREEZE FRONT CONVECTION TOMORROW AFTERNOON.
WITH CAPES AGAIN NEARING 3-4000 J/KG AND AND A SOUTHWESTERLY 25 TO
35 KNOT LOW LEVEL FLOW WE MAY SEE SOME SEVERE WEATHER AGAIN
TOMORROW AFTERNOON.
THURSDAY NIGHT...ANOTHER SHORT WAVE BEGINS TO PUSH THROUGH THE
AREA WITH SOME CONVECTION POSSIBLE OVERNIGHT ESPECIALLY IN
SOUTHEAST GEORGIA.
FRIDAY...LESS SYNOPTIC LEVEL CONVECTION AND MORE SEA BREEZE FRONT
LOCAL CONVECTION LIKELY. HIGH TEMPERATURES WILL REMAIN
SIGNIFICANTLY ABOVE CLIMO WITH A SOUTHWESTERLY FLOW.
.LONG TERM...
OVER THE WEEKEND AND INTO NEXT WEEK THE PATTERN APPEARS TO BE
SPLIT OVER THE FORECAST AREA WITH A MORE SYNOPTIC DRIVEN PATTERN OVER
SOUTHEAST GEORGIA AND MORE LOCAL-DIURNAL CONVECTION ASSOCIATED
WITH SEA BREEZE FRONT CONVERGENCE OVER FLORIDA. RIGHT NOW THE
LONGER TERM IS NOT LOOKING AS HOT AS WE ARE CURRENTLY BUT STILL
LOOKING AT ABOVE NORMAL TEMPS THROUGH THE PERIOD.
&&
.AVIATION...WIDESPREAD SMOKE SPREADING SWD ACRS KJAX/KVQQ/KCRG.
VSBYS IN IFR RANGE GRADUALLY IMPROVING TO MVFR KJAX/KCRG AS SMOKE
PLUME SHIFTS W OF AREA AS LLVL FLOW BACKS TO N OR NE....WITH SLIGHT
FURTHER IMPROVEMENT AS EAST COAST SEA BREEZE MOVES INLAND. VISIBLE
SATELLITE SUGGESTS VSBYS MAY REMAIN AOB 5 MI THRU NGT. SMOKE SHOULD
SPREAD AWAY FROM TAF SITES EARLY TMRW...SO WENT WITH VFR CONDITIONS
TMRW MRNG.
&&
.MARINE...SOUTH TO SOUTHWEST SYNOPTIC FLOW THE NEXT FEW DAYS WITH
HIGH PRESSURE TO THE SOUTH. DAILY AFTERNOON SEABREEZES WILL SHIFT
WINDS TO THE SE. MODELS SUGGEST NIGHTLY WIND SURGES WILL RESULT IN S
TO SW WINDS UP TO AROUND 15 KNOTS AND SLIGHT INCREASE IN SEAS.
&&
.FIRE WEATHER...RED FLAG WARNING CONTINUES FOR MUCH OF NE FL THIS
AFTN DUE TO LOW RH'S AND HIGH DISPERSION INDEX VALUES. SLIGHT
IMPROVEMENT OVER THE NEXT FEW AFTNS WITH INLAND MIN RH'S AT OR JUST
ABOVE 35 PCT AND SLIGHTLY LOWER DISPERSION INDEX VALUES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 100 71 97 / 40 20 30 20
SSI 77 89 76 92 / 10 20 40 20
JAX 72 94 72 96 / 20 20 30 10
SGJ 75 91 75 91 / 20 20 30 10
GNV 72 98 72 99 / 30 20 20 10
OCF 72 96 72 96 / 30 20 20 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...NONE.
AM...NONE.
&&
SANDRIK/WOLF/KEEGANHazardous weather outlook, Jun 15, 9:24 AM EDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 924 AM EDT WED JUN 15 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-152100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 924 AM EDT WED JUN 15 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SMOKE FROM WILDFIRES WILL CONTINUE TO IMPACT PORTIONS OF NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA... SMOKE FROM SEVERAL WILDFIRES WILL AFFECT AREAS GENERALLY EAST OF A WAYCROSS TO LAKE CITY TO OCALA LINE. RESIDENTS WITH RESPIRATORY PROBLEMS SHOULD CONSIDER STAYING INDOORS AS MUCH AS POSSIBLE. VISIBILITIES WILL BE REDUCED TO BETWEEN 1 AND 3 MILES AT TIMES AND MAY CREATE HAZARDOUS DRIVING CONDITIONS. AREAS OF FOG AND SMOKE WILL REDUCE VISIBILITIES TO AROUND ONE MILE OVER PORTIONS OF CHARLTON...NASSAU...DUVAL AND NORTHERN ST JOHNS COUNTIES THROUGH NOON. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA. A FEW STORMS WILL BE STRONG WITH GUSTY WINDS AND HAIL. HOT TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL LEAD TO ELEVATED FIRE DANGER ACROSS MOST OF NORTHEAST FLORIDA TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHEAST GEORGIA THURSDAY AFTERNOON AND EVENING AS AN ATMOSPHERIC DISTURBANCE INTERACTS WITH SEABREEZES AND AN UNSTABLE AIRMASS. GUSTY WINDS AND HAIL CAN BE EXPECTED. FOR THE REST OF THE PERIOD...ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING. A FEW PULSE STRONG TO SEVERE STORMS WILL BE POSSIBLE EACH DAY...WITH WET DOWNBURSTS AND SMALL HAIL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. CARROLL/SANDRIK
In the hours before
Local storm report, Jun 15, 7:49 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
749 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 1 WNW SILVER SPRINGS SH 29.11N 82.02W
06/15/2011 E0.75 INCH MARION FL PUBLIC
PUBLIC CALLED IN A REPORT OF DIME SIZED HAIL IN SILVER
SPRINGS SHORES.
&&
SEPSpecial weather statement, Jun 15, 7:53 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
753 PM EDT WED JUN 15 2011
FLZ031-036-040-160100-
ALACHUA-BRADFORD-MARION-
753 PM EDT WED JUN 15 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
BRADFORD...EASTERN ALACHUA AND NORTHERN MARION COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 900 PM EDT...
AT 753 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
BROOKER TO 3 MILES EAST OF SPARR...MOVING EAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SPARR...ROCHELLE...
REDDICK...NEWNANS LAKE...MICANOPY...MCINTOSH...LOWELL...LA CROSSE...
GAINESVILLE AIRPORT AND GAINESVILLE THROUGH 900 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2993 8254 2994 8253 2995 8251 2993 8247
2993 8236 2996 8234 2995 8231 3000 8227
2957 8205 2947 8206 2950 8201 2933 8193
2929 8220
TIME...MOT...LOC 2353Z 278DEG 4KT 2985 8235 2934 8205
ENYEDILocal storm report, Jun 15, 8:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
831 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL N WORTHINGTON SPRINGS 29.93N 82.42W
06/15/2011 E1.75 INCH UNION FL 911 CALL CENTER
&&
JHESSLocal storm report, Jun 15, 8:34 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
834 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 3 N WORTHINGTON SPRINGS 29.97N 82.42W
06/15/2011 E1.75 INCH UNION FL 911 CALL CENTER
&&
JHESSLocal storm report, Jun 15, 8:41 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
841 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 1 W SILVER SPRINGS SHOR 29.10N 82.02W
06/15/2011 MARION FL 911 CALL CENTER
911 CALL CENTER HAD AT LEAST 10 REPORTS OF TREES DOWN IN
SILVER SPRINGS SHORES.
&&
SEPLocal storm report, Jun 15, 8:44 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
844 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL ANTHONY 29.29N 82.11W
06/15/2011 E0.25 INCH MARION FL PUBLIC
&&
JHESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:04 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford | 41 min |
| Jun 15, 8:28 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 47 min |
| Jun 15, 8:54 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jun 15, 9:14 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 46 min |
| Jun 15, 9:59 PM EDT | Special Weather Statement | JAX | Marion | 31 min |
| Jun 15, 11:56 PM EDT | Special Weather Statement | JAX | Marion | 34 min |
| Jun 16, 12:28 AM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Jun 16, 12:49 AM EDT | Special Weather Statement | JAX | Hamilton | 26 min |
| Jun 16, 1:55 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 16, 2:45 AM EDT | Special Weather Statement | JAX | Nassau | 45 min |
| Jun 16, 3:04 AM EDT | Special Marine Warning | JAX | 116 min | |
| Jun 16, 3:30 AM EDT | Special Weather Statement | JAX | Nassau | 45 min |
| Jun 16, 3:38 AM EDT | Special Weather Statement | JAX | Hamilton | 37 min |
| Jun 16, 3:43 AM EDT | Special Weather Statement | JAX | Duval | 47 min |
| Jun 16, 3:56 AM EDT | Special Marine Warning | JAX | 49 min | |
| Jun 16, 4:10 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 16, 4:13 AM EDT | Special Weather Statement | JAX | Hamilton | 47 min |
| Jun 16, 4:25 AM EDT | Special Weather Statement | JAX | Clay, Saint Johns | 50 min |
| Jun 16, 4:49 AM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 41 min |
| Jun 16, 7:00 AM EDT | Special Marine Warning | JAX | 60 min | |
| Jun 16, 9:39 AM EDT | Red Flag Warning | JAX | Gilchrist, Suwannee | 8 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.